MathSciNet Relay Station
MathSciNet bibliographic data
MR1373064 (96k:34093) 34C28 (34C11 34C35 58F27)
Ortega, Rafael Asymmetric oscillators and twist mappings. J. London Math. Soc. (2) 53 (1996), no. 2, 325–342.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement